MAUDE Adverse Event Report: DEPUY MITEK LLC US FOOT PEDAL(FMS VUE/NEXTRA); ARTHROSCOPE

DEPUY MITEK LLC US FOOT PEDAL(FMS VUE/NEXTRA); ARTHROSCOPE
Catalog Number 283573
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure the foot pedal(fms vue/nextra) device stopped working mid case and there was a loud beeping noise.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d9, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found the device in used condition.No anomalies were noted.A functional test was performed by connecting the device to an fms vue pump.It was connected without restriction, the device was recognized upon connection without any error code displayed, the device pedals were pressed, only the ¿bloodstop¿ function was not activating.All the other pump functions activate as intended.The overall complaint was confirmed as the observed condition of the foot pedal(fms vue/nextra) would have contributed to the complained issue.¿ based on the investigation findings, the potential cause is traced the continuous and heavy use, since this is a reusable device, the constant manipulation between surgeries and sterilization process can lead to internal wear of electrical components and consequently the button failure.As per the instructions for use, check the system components for damage.If there are signs of damage, do not use.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device and no non-conformances were identified.

Brand Name
FOOT PEDAL(FMS VUE/NEXTRA)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22518800
Report Number1221934-2025-02598
Device Sequence Number12968483
Product Code HRX
UDI-Device Identifier10886705017010
UDI-Public(01)10886705017010
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283573
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer07/24/2025
08/27/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date07/25/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown